Alert archive / Wyoming / Snow Advisories in 2006

Snow Advisory 21, NWS Riverton, WY

January 18, 20066 counties in Wyoming

NWS Riverton, WY issued this snow advisory at Jan 18, 2006, 9:32 PM MST for 6 counties in Wyoming. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2006, 9:32 PM MST (04:32 UTC)
Expired
Jan 19, 2006, 2:01 AM MST
In force
4 hr
Issued by
NWS Riverton, WY

Counties Big Horn County, WY, Fremont County, WY, Hot Springs County, WY, Johnson County, WY, Natrona County, WY, Washakie County, WY

The radar

The Riverton/Lander radar (KRIW), 95 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 4.5 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2006-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2006-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1839 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
-41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KRIW 190432
WSWRIW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
932 PM MST WED JAN 18 2006

...SNOW WILL OCCUR OVER PORTIONS OF CENTRAL WYOMING TONIGHT...

.A COLD FRONT MOVING SOUTHEAST ACROSS CENTRAL AND EAST CENTRAL WYOMING
TONIGHT WILL PRODUCE 3 TO 6 INCHES OF SNOWFALL AT THE LOWER ELEVATIONS
WITH 6 TO 10 INCHES EXPECTED OVER THE ADJACENT MOUNTAINS.

WYZ005-191245-
/O.NEW.KRIW.SN.Y.0021.060119T0432Z-060119T1300Z/
SOUTHWEST BIG HORN BASIN-
INCLUDING THE CITY OF...THERMOPOLIS
932 PM MST WED JAN 18 2006

...SNOW ADVISORY IN EFFECT UNTIL 6 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MST THURSDAY. 

SNOWFALL WILL CONTINUE THROUGH TONIGHT WITH THE SNOW BECOMING
HEAVY AT TIMES...ESPECIALLY LATER THIS EVENING. 2 TO 4 INCHES OF
SNOW SHOULD ACCUMULATE BY SUNRISE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS EVEN AFTER
THE SNOW ENDS LATER TONIGHT. ANTICIPATE LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING.

$$

WYZ007-191245-
/O.NEW.KRIW.SN.Y.0021.060119T0432Z-060119T1300Z/
OWL CREEK AND BRIDGER MOUNTAINS-
932 PM MST WED JAN 18 2006

...SNOW ADVISORY IN EFFECT UNTIL 6 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MST THURSDAY. 

SNOWFALL WILL CONTINUE THROUGH TONIGHT WITH THE SNOW BECOMING
HEAVY AT TIMES...ESPECIALLY LATER THIS EVENING. 5 TO 8 INCHES OF
SNOW SHOULD ACCUMULATE BY SUNRISE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS EVEN AFTER
THE SNOW ENDS LATER TONIGHT. ANTICIPATE LIMITED VISIBILITIES...AND
USE CAUTION WHILE DRIVING THROUGH THE WIND RIVER CANYON.

$$

WYZ008-009-191245-
/O.NEW.KRIW.SN.Y.0021.060119T0432Z-060119T1300Z/
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
932 PM MST WED JAN 18 2006

...SNOW ADVISORY IN EFFECT UNTIL 6 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MST THURSDAY. 

SNOWFALL WILL CONTINUE THROUGH TONIGHT WITH THE SNOW BECOMING
HEAVY AT TIMES. 6 TO 10 INCHES OF SNOW SHOULD ACCUMULATE BY
SUNRISE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WYZ020-191245-
/O.NEW.KRIW.SN.Y.0021.060119T0432Z-060119T1300Z/
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITY OF...CASPER
932 PM MST WED JAN 18 2006

...SNOW ADVISORY IN EFFECT UNTIL 6 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MST THURSDAY. 

SNOWFALL WILL CONTINUE TO DEVELOP THROUGH TONIGHT WITH THE SNOW
BECOMING HEAVY AT TIMES. 3 TO 5 INCHES OF SNOW SHOULD ACCUMULATE
WITH UP TO 6 INCHES OF SNOW EXPECTED ACROSS THE SOUTHERN PORTION
OF CASPER BY SUNRISE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

WYZ022-191245-
/O.NEW.KRIW.SN.Y.0021.060119T0432Z-060119T1300Z/
CASPER MOUNTAIN-
932 PM MST WED JAN 18 2006

...SNOW ADVISORY IN EFFECT UNTIL 6 AM MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM MST THURSDAY. 

SNOWFALL WILL CONTINUE THROUGH TONIGHT WITH THE SNOW BECOMING
HEAVY AT TIMES...ESPECIALLY LATER MIDNIGHT. 6 TO 10 INCHES OF
SNOW SHOULD ACCUMULATE BY SUNRISE.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING...ESPECIALLY ON
CASPER MOUNTAIN ROAD.

$$

LIPSON
1 follow-up statement
000 
WWUS45 KRIW 190901
WSWRIW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
201 AM MST THU JAN 19 2006


WYZ005-007>009-020-022-191015-
/O.CAN.KRIW.SN.Y.0021.000000T0000Z-060119T1300Z/
SOUTHWEST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-
INCLUDING THE CITIES OF...THERMOPOLIS...CASPER
201 AM MST THU JAN 19 2006

...SNOW ADVISORY IS CANCELLED...

THE AREA OF SNOWFALL OVER CENTRAL AND EAST CENTRAL WYOMING HAS
DECREASED IN INTENSITY AND AREAL COVERAGE AS THE COLD FRONT THAT
HAS BEEN PRODUCING THE SNOWFALL HAS NOW MOVED WELL TO THE SOUTH OF
OUR AREA. THUS THE NATIONAL WEATHER SERVICE IN RIVERTON HAS
CANCELLED THE SNOW ADVISORY.

$$

LIPSON

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this snow advisory went out at Jan 18, 3:27 PM MST, 6 hours 5 minutes earlier.

Area forecast discussion, Jan 18, 3:27 PM MST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
327 PM MST WED JAN 18 2006

.SHORT TERM...TONIGHT THROUGH SATURDAY...

HEAVY EAST TO WEST ORIENTED SNOW BANDS HAVE ESTABLISHED THEMSELVES
ACROSS THE OWL CREEK...BRIDGER MTS AND THE SOUTHERN BIG HORN MTS
INCLUDING THE ADJACENT LOWER ELEVATIONS. SNOWFALL RATES HAVE BEEN
RANGING FROM 2 TO 3 INCHES PER HOUR ACCORDING TO SPOTTER REPORTS. AS
THE COLD FRONT AND ITS ASSOCIATED LIFT AND INSTABILITY PROGRESS
SOUTHEAST...CASPER AND CASPER MTN WILL BE UNDER THE GUN LATER
TONIGHT. THUS HAVE HOISTED A SNOW ADVISORY FOR ZONES THERMOP...THE
OWL CREEK MTS...BIG HORN MTS...NATRONA CO AND CASPER MTN FOR
TONIGHT.

SNOWFALL WINDING DOWN OVER THE WEST WITH LINGERING SNOW SHOWERS DUE
TO COLD POOL ALOFT/INSTABILITY. THIS IS QUITE EVIDENT ON SATL PICS.
AREA OF SNOW MOVING ACROSS THE SOUTH AS WELL DUE TO UPPER LEVEL
DIVERGENCE ASSOCIATED WITH THE UPPER LEVEL JET MOVING ACROSS UT/CO.
WILL BE ENDING ALL HIGHLITES WITH THE EVENING FORECAST. KEEPING LIGHT
SNOW AMOUNTS IN THE WESTERN MTS AND ALONG THE SOUTH. FRONTAL PUSH
INTO NRN WY AT 21Z SHOULD MAKE IT THROUGH THE CENT/EAST ZONES THIS
EVE. SOME LT SNOW ALONG AND BEHIND THIS BOUNDARY AS WELL. HAVE KEPT
LOW CHANCE OF SNOW IN THE CENT/E ZONES TNGT DUE TO THIS BOUNDARY AND
THE DECENT LAPSE RATES WITH THE UPPER LEVEL COLD POOL MOVING THROUGH.
THURS THRU SAT WILL FEATURE A NW FLOW ALOFT WITH A SERIES OF
SHORTWAVES IN THE FLOW. FIRST ONE SEEMS WEAK AS IT APPROACHES NW WY
LATE THU INTO THU NT. STILL HAVE COLD POOL ALOFT OVER WY THU ALONG
WITH DECENT LAPSE RATES. CANNOT RULE OUT SNOW SHOWERS OVER ALL THE
MTS WITH A FEW CROSSING THE LOWER ELEVATIONS. A POTENTIALLY STRONGER
ONE NEARS NW WY LATE FRI PM INTO FRI NT. THIS ONE IS THEN FORECAST TO
LINGER OVER WY ON SAT. HAVE KEPT THE CHANCE OF SNOW IN THE WEST MTS
FRI AND SAT. WILL HAVE TO SEE HOW NEXT FEW MODEL RUNS HANDLE THIS
LATE WEEK SYSTEM AND DID NOT OPT TO ADD PRECIP TO THE CENT/E ZONES AT
THIS TIME. COOLER HIGHS FOR THU WITH ONLY SLIGHT WARMING OF TEMPS
FRI/SAT. LOWS WILL BE TRICKY AS ANY CLEARING OVER SNOW COVERED BASINS
WILL SEND TEMPS TO BELOW ZERO.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY...
QUITE A BIT OF DIFFERENCE IN MEDIUM-RANGE MODEL SOLUTIONS THIS
MORNING WITH THE ECMWF CONTINUING TO FORM REX TYPE BLOCK ALONG THE
WEST COAST EARLY NEXT WEEK WHILE THE GFS MAINTAINS A MORE PROGRESSIVE
ZONAL FLOW.  HOWEVER EVEN THE GFS SHOWS A MAJOR BREAK FROM THE
ONSLAUGHT OF STORMS INTO THE WEST WITH THE NEXT POSSIBLE SIGNIFICANT
SNOW EVENT HINTED AT IN THE TUESDAY AND WEDNESDAY TIMEFRAME. UNTIL
THEN...AN UPPER RIDGE OF HIGH PRESSURE WILL TILT INTO THE AREA
SUNDAY AND SUNDAY NIGHT BRINGING DRY WEATHER TO MOST OF THE AREA AND
STEEP INVERSIONS SETTING UP OVER SNOW-COVERED FAR WEST VALLEYS. GFS
BACKS FLOW WITH STRONG WARM ADVECTION PATTERN SETTING UP TUESDAY AND
THE POSSIBILITY OF SIGNIFICANT SNOWFALL RETURNING TO THE WEST TUESDAY
NIGHT AND WEDNESDAY.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...NONE.

SNOW ADVISORY TODAY FOR PORTIONS OF CENTRAL AND EAST CENTRAL
WYOMING...WY ZONES 05..07>09..20..22.

&&

SHORT TERM...AR/LIPSON
LONG TERM...AEM
Hazardous weather outlook, Jan 18, 3:38 PM MST, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
338 PM MST WED JAN 18 2006

WYZ001>020-022>030-191400-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
338 PM MST WED JAN 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TONIGHT

SNOW WILL CONTINUE OVER THE MOUNTAINS OF CENTRAL AND WESTERN WYOMING
TONIGHT. NEW SNOWFALL WILL BE 1 TO 3 INCHES IN MOST PLACES. SNOW
SHOWERS WILL OCCUR OVER THE LOWER ELEVATIONS TONIGHT. EXPECT SNOW
ACCUMULATIONS OF AN INCH OR TWO IN SOME LOCATIONS. WITH THE NEW
SNOW IN THE WEST AND SOUTH EARLIER TODAY...MOTORISTS SHOULD STILL BE
PREPARED FOR WINTER DRIVING CONDITIONS TONIGHT. AREAS OF WEST WIND AT
15 TO 25 MPH WILL PRODUCE DRIFTING SNOW IN PARTS OF THE WEST THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SNOW AMOUNTS TO THE NATIONAL
WEATHER SERVICE.

TRIW

In the hours before

Special weather statement, Jan 18, 7:04 PM MST, 2 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
704 PM MST WED JAN 18 2006

WYZ001>020-022>030-190600-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
704 PM MST WED JAN 18 2006

...SNOWFALL AMOUNTS FROM WINTER STORM OF JANUARY 17TH THRU
JANUARY 18TH 7 PM...

FREMONT COUNTY...
TOGWOTEE PASS SNOTEL...            7.5 INCHES.
SOUTH PASS SNOTEL...                 6 INCHES.
DEER PARK SNOTEL...                  6 INCHES.
COLD SPRINGS SNOTEL...             4.5 INCHES.
LITTLE WARM SNOTEL...                3 INCHES.
BROOKS LAKE LODGE...                 2 INCHES.

HOT SPRINGS COUNTY...
OWL CREEK SNOTEL...                  3 INCHES.

LINCOLN COUNTY...
INDIAN CREEK SNOTEL...              18 INCHES.
KELLY R. S. SNOTEL...             16.5 INCHES.
TRIPLE PEAK SNOTEL...             16.5 INCHES.
SPRING CREEK DIVIDE SNOTEL...     16.5 INCHES.
WILLOW CREEK SNOTEL...            13.5 INCHES.
HAMS FORK SNOTEL...               13.5 INCHES.
COTTONWOOD CREEK SNOTEL...          12 INCHES.
ALPINE...                            8 INCHES.
THAYNE...                          7.5 INCHES.
SALT RIVER SUMMIT SNOTEL...        7.5 INCHES.
SMOOT...                        3 to 7 INCHES.
BOX Y RANCH...                       5 INCHES.
ALPINE...                            5 INCHES.
THAYNE...                            4 INCHES.
KEMMERER...                          4 INCHES.
AFTON 5 WEST...                      3 INCHES.
AFTON...                             3 INCHES.
COKEVILLE...                         3 INCHES.
AFTON...                           2.5 INCHES.
OPAL...                              1 INCH.

PARK COUNTY...
BEARTOOTH LAKE SNOTEL...             9 INCHES.
PARKER PEAK SNOTEL...                8 INCHES.
BLACKWATER SNOTEL...               7.5 INCHES.
EVENING STAR SNOTEL...             7.5 INCHES.
BURROUGHS CREEK SNOTEL...            6 INCHES.
YOUNTS PEAK SNOTEL...                6 INCHES.
WOLVERINE SNOTEL...                4.5 INCHES.
CANYON SNOTEL...                   4.5 INCHES.
CANYON RANGER STATION...             4 INCHES.
CANYON RANGER STATION...             4 INCHES.
KIRWIN SNOTEL...                     3 INCHES.
SYLVAN ROAD SNOTEL...                3 INCHES.
LAKE YELLOWSTONE...                  3 INCHES.
EAST ENTRANCE...                     2 INCHES.
YELLOWSTONE EAST ENTRANCE...         2 INCHES.
TOWER FALLS RANGER STATION...        1 INCH.
 SNOTEL...                        10.5 INCHES.

SUBLETTE COUNTY...
BLIND BULL SUMMIT SNOTEL...       13.5 INCHES.
LOOMIS PARK SNOTEL...             10.5 INCHES.
KENDALL R. S. SNOTEL...              9 INCHES.
GROS VENTRE SUMMIT SNOTEL...         9 INCHES.
SNIDER BASIN SNOW SNOTEL...          9 INCHES.
GUNSIGHT PASS SNOTEL...            7.5 INCHES.
ELKHART PARK G. S. SNOTEL...       7.5 INCHES.
BLIND BULL SUMMIT...                 6 INCHES.
NEW FORK LAKE SNOTEL...              6 INCHES.
BIG SANDY OPENING SNOTEL...          6 INCHES.
BONDURANT 3 NORTHEAST...             5 INCHES.
EAST RIM DIVIDE SNOTEL...          4.5 INCHES.
WHITE PINE SKI AREA...               4 INCHES.
DANIEL 6 NORTHWEST...                2 INCHES.
CORA...                            1.5 INCHES.
BONDURANT...                         1 INCH.

SWEETWATER...
ROCK SPRINGS...                    0.5 INCH.

TETON COUNTY...
GRASSY LAKE SNOTEL...               21 INCHES.
LEWIS LAKE DIVIDE SNOTEL...         18 INCHES.
TWO OCEAN PLATEAU SNOTEL...         15 INCHES.
PHILLIPS BENCH SNOTEL...            13 INCHES.
BASE CAMP SNOTEL...                 13 INCHES.
GRANITE CREEK SNOTEL...             12 INCHES.
SNAKE RIVER STATION SNOTEL...       11 INCHES.
JACKSON RAYMER...                    8 INCHES.
THUMB DIVIDE SNOTEL...             7.5 INCHES.
JACKSON MID MOUNTAIN...              7 INCHES.
GRAND TARGHEE SKI AREA...            7 INCHES.
SNAKE RIVER RANGER STATION...        6 INCHES.
MOOSE...                             6 INCHES.
JACKSON...                           6 INCHES.
JACKSON BASE...                      5 INCHES.
MORAN JUNCTION...                  4.5 INCHES.
MOOSE...                           4.5 INCHES.
GRANT RANGER STATION...              4 INCHES.
JACKSON 1 SOUTH...                   4 INCHES.
LAKE RANGER STATION...               3 INCHES.
ALTA...                              2 INCHES.
TOGWOTEE MOUNTAIN LODGE...           2 INCHES.
OLD FAITHFUL RANGER STATION...       2 INCHES.
YELLOWSTONE WEST ENTRANCE...       1.5 INCHES.

Nearby

Snow Advisories in Wyoming, 2006Every snow advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.